Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Oral infection caused by composite filling in the teeth, taking Oflin. How long should the medication be continued?

i am suffering with oral infection caused by composite filling in the teeth . when i found it did not suit to me, i asked the dentist to remove the composite. after removing the composite, infection became more sever and it is almost now 3 months are becoming completing. i used number of tablets related to anti allergy . but there was no use. atlast i realised that it is infected i have to use antibiotic . then with the advice of a doctor i started oflin 200 mg. since 3 days i am using these tabs 2 per day. morning and night. i found 50% is alright within these 3 days of course. can u suggest something for me now at this moment with regard to prescription and how long that i shall continue this medication etc.?
Asked On : Fri, 26 Oct 2012
Answers:  3 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Ofloxacin is not the best choice of drug in this case; and the only addition would be metronidazole to cover the anaerobes. Anti-allergy treatment only helps with the swelling and the real treatment would be to ensure the nerves are not exposed and reinfection occuring in the future.
Do consult your dentist to ensure root canal treatment is not the long-term option here.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Dentist Dr. Inderpreet Singh's  Response
please go to a dentist and get an xray done. he will assess the extent of tooth decay and suggest you whether you required root canal in the first place.
fillings done without taking appropriate xray and clinical correlation cause the trouble you are facing right now.
height of the filling could be another factor.
so go to a dentist first
Answered: Wed, 31 Oct 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
these antibiotics can be safely used upto 3 weeks
but if you are recovered leave in between
3 days course is must
you can have betadine garles with betadine mouth wash after every meal this will relieve you ealy
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor